# SDR C1HA200694001

- Difficulty date: March 19, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: MI5851622
- Part serial: 2180
- Condition: Defective
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR DISPLAYS MAGENTA AND PURPLE COLORS ONLY, AND INTERMITTENTLY INOP. T/S IAW TIB-018 FOUND INDICATOR PAINTS RED/MAGENTA.  REMOVED AND REPLACED INDICATOR IAW M/M 34-41-34.  OPERATIONAL CHECK NORMAL IAW M/M 34-41-34.
